Doga is an 18 years old boy in Turkey. He is a lively, playful and happy person but has an allergy to lots of things. He is allergic to food, pollens, animal fur and various other things. I am his English teacher (also his advisor) at his high school. Since I am his advisor, I get to know Doga a lot. His parents gave me a semi-detailed list about Doga's allergies. I see Doga everyday at school. He needs to act very careful in his every step. I am scared that one day all these will tire him and his hope will fade away from his eyes.
His allergy is at a dangerous level. The right term to call his allergy is actually, "anaphylactic shock". It is pretty dangerous. It's meaning is, "An extreme, often life-threatening allergic reaction to an antigen to which the body has become hypersensitive." by the dictionary. When this reaction occurs, the person needs to be very fast and reaches the hospital in at most 15 minutes. Or else the person may die...
Doga had 3 anaphylactic shock attacks in last two years! He was lucky in all of them. We were able to reach the hospital on time every time. However, I don't want my student to live his life like this. He takes an extra amount of adrenaline each time after the attacks. An extra amount of adrenaline is pretty dangerous for a healthy man.
Every day, I see happiness and hope in his eyes but I am scared that they'll one day fade away. I, as his English teacher, want to end this. I want to help him to get the right treatment. However, it is really expensive. Doga's family is very poor and can't afford this. Neither I can afford it. The cost of 1 dose of this medicine (nearly 10 mg) is 2.145,97$. And the treatment usually takes 3 months. And the cost of it is 193.137,30$.
Thank you for reading and your help. We'll never forget you!